| Model Number |
X SERIES |
| Medical Device Problem Code |
Pacing Problem (1439)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/30/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
Event or Problem Description
Complainant alleged that while attempting to pace a 91-year-old male patient, the device displayed a "pacer fault" message.Complainant indicated that there was no adverse effect to the patient due to the reported malfunction.
Additional Manufacturer Narrative
Zoll medical corporation evaluated the device and the customer's report was not replicated or confirmed.The device was put through extensive testing, which included functional testing, defib/pacer stress testing, bench handling and defib cycling without duplicating the customer's report.The device was recertified and returned to the customer.No trend is associated with reports of this type.